New exact solutions of magnetic ellipsoidal figures of equilibrium
Article first published online: 21 JUL 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society: Letters
Volume 416, Issue 1, pages L75–L79, September 2011
How to Cite
Kawamura, T., Taniguchi, K., Yoshida, S. and Eriguchi, Y. (2011), New exact solutions of magnetic ellipsoidal figures of equilibrium. Monthly Notices of the Royal Astronomical Society: Letters, 416: L75–L79. doi: 10.1111/j.1745-3933.2011.01101.x
- Issue published online: 11 AUG 2011
- Article first published online: 21 JUL 2011
- Accepted 2011 June 24. Received 2011 June 22; in original form 2011 April 14
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!